# SDR SWAA085400

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 54,483 hours, 53,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount Bracket
- Part number: 6556685
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND R2 EMERGENCY ESCAPE SLIDE AFT MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER SRM.
